Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the theory of random search


Author: A. Rényi
Journal: Bull. Amer. Math. Soc. 71 (1965), 809-828
DOI: https://doi.org/10.1090/S0002-9904-1965-11402-1
MathSciNet review: 0186481
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Rényi, On random generating elements of a finite Boolean algebra, Acta Sci. Math. (Szeged) 22 (1961), 75-81. MR 126398
  • 2. A. Rényi, Statistical laws of accumulation of information, Bull. Inst. Internat. Statist. 39 (1962), 311-316. MR 162647
  • 3. A. Rényi, Az információ-akkumuláció statisztikus törvényszerüségéröl, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 12 (1962), 15-33. MR 157794
  • 4. A. Rényi, On measures of entropy and information, Proceedings of the 4th Berkeley Symposium, Vol. I, pp. 547-561, Univ. of California Press, Berkeley, Calif., 1961. MR 132570
  • 5. A. Rényi, On a problem of information theory, Publications of the Math. Inst. Hungarian Academy of Sciences 6 (1961), 505-516. MR 143666


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11402-1

American Mathematical Society